IJPAM: Volume 78, No. 6 (2012)

STABILITY CRITERIA OF LPD SYSTEM
WITH TIME-VARYING DELAY

Kreangkri Ratchagit
Department of Mathematics
Maejo University
Chiangmai, 50290, THAILAND


Abstract. This paper addresses the robust stability for a class of linear discrete-time systems with convex polytopic of uncertainties. The system to be considered is subject to both interval time-varying delays and convex polytopic type uncertainties. Based on the augmented parameter-dependent Lyapunov-Krasovskii functional, new delay-dependent conditions for the robust stability are established in terms of linear matrix inequalities.

Received: December 27, 2011

AMS Subject Classification: 34D20, 93D20, 37C75

Key Words and Phrases: robust stability, linear discrete-time systems, convex polytopic uncertainties, time-varying delay

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 6